# SDR DHL2003873524

- Difficulty date: June 21, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Rudder
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LT PLATING DEFLECTED BETWEEN STA ZR.150.000 AND ZR.178.000.  PERFORMED MAJOR REPAIR IAW EODHL-030601, ED-3422. REMOVED FASTENERS IAW SRM 51-1-21 PG 1. REMOVED DAMAGED SKIN PANEL IAW EODHL-030601, ED-3422. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED A NEW SKIN PANEL IAW EODHL-0303601, ED-3422. CLEANED, TREATED AND PRIMED NEW SKIN PANEL IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9. INSTALLED NEW SKIN PANEL ON RUDDER LT PLATING BETWEEN STA ZR.150.000 - ZR.178.000 USING NEW FASTENERS IAW EODHL-030601, ED-3422 AND SRM 51-1-21 PG 1. SEE N/R 2141 FOR REBALANCING.
